RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 955–961 (Mi de8779)  

Ordinary Differential Equations

Simplest third-order differential equations of $P$-type

N. A. Lukashevich

Belarusian State University, Minsk

Full text: PDF file (797 kB)

English version:
Differential Equations, 1995, 31:6, 894–900

Bibliographic databases:
UDC: 517.925.7
Received: 18.10.1993

Citation: N. A. Lukashevich, “Simplest third-order differential equations of $P$-type”, Differ. Uravn., 31:6 (1995), 955–961; Differ. Equ., 31:6 (1995), 894–900

Citation in format AMSBIB
\Bibitem{Luk95}
\by N.~A.~Lukashevich
\paper Simplest third-order differential equations of $P$-type
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 955--961
\mathnet{http://mi.mathnet.ru/de8779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383923}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 894--900


Linking options:
  • http://mi.mathnet.ru/eng/de8779
  • http://mi.mathnet.ru/eng/de/v31/i6/p955

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019